MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE8

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE8
Model Number 01.18.448
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in presenting pain and instability due to a subsided stem and the cause is unknown.There were no indications of trauma or bone quality issues.The surgeon revised the medacta stem and head to a competitor stem and head and revised the double mobility hc liner d 28/dme to a same size liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 june 2026 stem: amistem-p collared 01.18.448 amistem-p collared lat.Size 8 (k173794) lot 2314853: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 25-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED LAT. SIZE8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25763459
Report Number3005180920-2026-00676
Device Sequence Number18758667
Product Code LZO
UDI-Device Identifier07630040720373
UDI-Public07630040720373
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.448
Device Lot Number2314853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale